# SDR AALA200810454

- Difficulty date: November 25, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CORRODED STATION 845.  REPAIRED PER AARD 53-20-00-10.
